# SDR FDEA201107122658

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E AT STATION 467 TELESCOPIC DUCT CUTOUT SKIN SUSPECT CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-01, REPAIR 10, FIG 201, REV 47 AND 51-33-01 AND 51-35-01, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.  LT NR 3 SLAT REMOVED AND REINSTALLED IAW AMM 27-80-30, REV 70.0. ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-5-0, REV 70.0. TELESCOPIC DUCT REMOVED AND REINSTALLED IAW AMM 30-11-01, REV 70.0. LEAK CHECK CARRIED OUT IAW AMM 30-11-01-4, REV 70.0 NO LEAK FOUND.
